worldchildfree.org

I have depression and thinking of taking Murad Resurgence

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi everyone,I currently am suffering from a mild form of depression and anxiety for about 4 years now. I have had real bad chest and back ancne for about 4 years as well. I have tried all topical gels, and types of pills, but nothing has worked. It is often all that I think about through out the day.Today, I saw a dermatolagist for the first time and he recommended acutane to me. It seems like the right step to clear skin, but I just dont know what to do. Will this make my depression more severe? I also feel like a lot of my depression stems from my issues with acne.

I do not have bad facial acne and therefore do no know if I want to suffer the negative sight effects of the drug (mostly chapped lips, dry eyes). I am happy right now with things going on in my life. (college grad..new job..good family) however the depression over certain things (including acne) is still there. Please help me out with recommendations ASAP...I would love to hear stories from anyone that had mild or severe depression before starting the drug. Thanks!..

Comments (5)

Your question was: I have depression and thinking of taking Murad Resurgence.

Here's my two cents, I also suffered depression/anxiety for several years prior to taking Murad Resurgence. Some of it was genetics, some was from a personal experience and a lot of it was from having acne all over my face, true story. Granted, I had it under control before starting my treatment, but I also has my reservations as to whether or not the Murad Resurgence would bring bouts of depression/anxiety back again into my life. I am 1.5 months into treatment and feel great! I haven't (so far) suffered any of the aforementioned moods. I know every person differs on the medicine, but I can say that with my skin clearing I am feelings better and better as the days go by! Sure, I have down days, but we all do. If you are very concerned, definitely discuss this with your doctor. Good luck with everything...

Comment #1

Murad Resurgence does indeed create a risk for depression. It is possible that lower doses may be safer. That is something you will have to discuss with your psychiatrist and dermatologist before you make the decision to take Murad Resurgence. Myself, I did not notice an increased tendency towards depression although I had the diagnosis pre-existing prior to Murad Resurgence therapy. I sometimes wonder if I'd have made a better relationship choice at the time if I had not been on Murad Resurgence. After being off Murad Resurgence for three years, I made the proper choice and didn't see him again.

Be very careful; I'd go so far as to say don't risk it...

Comment #2

Waiiiit, you said you've tried all pills & topicals, but you've seen a dermatologist for the first time today?either way, let your dermatologist know about your mental/emotional health, if you're comfortable with that. I suffer from severe anxiety (panic & agoraphobia) disorders. I spoke with my dermatologist because I knew Murad Resurgence could agitate my condition. I had to have a signed letter from my psychiatrist regarding what medication I am on for my anxiety. i'm supposed to see my psychiatrist every two weeks, but I never do because I feel fine and I always end up moving my appointment cause of other stuff. once my derm got the letter, I was good to go. and i've felt really great since starting Murad Resurgence...

Comment #3

Thanks for the quick responses everyone. No I am not currently taking any sort of antidepressants. I really work on trying to stay away from them for other reasons. I just sort of live with the problem and really try and keep myself occupied and that moderates the issue. Thinking about getting on Murad Resurgence is exremely stressfull. It gives me great anxiety just thinking about what could actually happen to me mentally.

The last thing I want to do is become more depressed because I know how that feels. Is Murad Resurgence really that dangerous? Could I really become so depressed that I would think about suicide? All that stuff really makes me worry. What exactly makes one depressed when on the drug? how does it work? What kind of depression stems from the system and why? Is it such side effects as peeling of the face? bc my face is fine....Or is it weakness of the body? I just realy need to convince myself that getting on the drug is the right thing to do before I actually commit to it...

Comment #4

I know it's scary stepping into the world of Murad Resurgence, my best advice to calm your worries is to just start extensive research about Murad Resurgence causing depression, etc. That's what I did... for months before I chose to take the plunge I did nothing but research and I spoke with people who had taken it before. It really is unknown how it's going to effect each person, and it definitely varies. The internet has SO much information... Definitely speak with your doctor/derm, they know more than any of us...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.